Pelaez, Pablo

Birational motivic homotopy theories and the slice filtration

Doc. Math., J. DMV 18, 51-70 (2013)

Summary

Summary: We show that there is an equivalence of categories between the orthogonal components for the slice filtration and the birational motivic stable homotopy categories which are constructed in this paper. Relying on this equivalence, we are able to describe the slices for projective spaces (including $\ P ^{\infty}$), Thom spaces and blow ups.

Mathematics Subject Classification

14F42

Keywords/Phrases

birational invariants, motivic homotopy theory, motivic spectral sequence, slice filtration

Downloads